# SDR HAIHEEA9929

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 10545361
- Condition: Corroded
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE TUBE DENTED AND OTHERS CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE TUBES.
